# SDR CA040113004

- Difficulty date: January 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 31,638 hours
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Condition: Failed
- Location: Cockpit
- Part time: 36,170 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN FLT ENROUTE FROM YYZ TO TLV, R1 WINDSHIELD OUTER PANE SHATTERED.  FLT CONTINUED WITHOUT FURTHER INCIDENT. MTCE POOLED A WINDOW AND CHANGED.
